# SDR UIEA2025072901053

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,738 hours, 21,151 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONFIG WARNING AND FLAPS AFTER CLEAN UP.   NOSE GEAR EXTENSION EXPERIENCED A LOUD BANG. SPD LIM MESSAGE NEXT TO 250 KNOTS ON SPEED TAPE WITH FLAPS UP.  RESEATED PUSHED BACK ELEC CONNECTOR D1756 PIN 2 IAW SWPM 20-61-00, NO FURTHER DEFECTS NOTED.
